# SDR CA970318025

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5912290506
- Condition: Shattered
- Location: Right Hand
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT OFFICER'S WINDSHIELD SHATTERED AFTER TAKEOFF. FLIGHT RETURNED TO DEPARTURE TERMINAL. MAINTENANCE ACTION INVOLVED REPLACING RH WINDSHIELD AND TESTING ANTI-ICE AND ANTI-FOG SYSTEMS.
